# SDR GTIA2025102739154

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N702NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11328
- Aircraft time: 7,822 hours, 3,066 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT CALLED DURING APPROACH AND REPORTED A DIRTY SOCK AND MUSTY SMELL. NO SMELLED IN COCKPIT. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS/MUSTY DRY SMELL. APPARENT CABIN SOURCE: UNKNOWN. FWD CABIN, MID CABIN, AND AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED TSM 05-50-00-810-831-A .  APU , ENG # 1 & ENG # 2 OIL WITH IN LIMITS NO OIL ADDED. NO ODOR.   DISCREPANCY DETECTED. MOC 64493 . A/C GOOD FOR SERVICE.
